# SDR ASOA2013080808848

- Difficulty date: July 16, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 35,922 hours, 31,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT RT FLOOR SUPPORT HAS MINOR CORROSION AROUND FASTENER HOLES FROM FS 559+80 TO 559+112.  COMPLIED WITH REO 601R-53-00-526.  REMOVED FLOOR SUPPORT IAW SRM 200 51-41-00-00 AND 51-42-06-00.  LOCATED, DRILLED AND INSTALLED NEW FLOOR SUPORT IAW SRM 51-40-11, 51-42-06, 51-42-15 AND 51-42-21.
